# SDR SWAA2020111126494

- Difficulty date: October 27, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500A TO STA 500I RT FLOOR SUPPORT Z ANGLE UPPER SURFACE CORRODED AT RBL 24 AND WL 157.  REMOVED CORROSION AT RT Z-ANGLE STA 500A TO 500I, IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2.  VERIFIED WITH 10X MAGNIFICATION.  ORIGINAL THICKNESS .040', AFTER REWORK .030', .010' MATERIAL LOSS, OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103.  TOOL: 36644 DUE: 08/24/21.   REMOVED OUT OF LIMITS RT ZANGLE FROM STA 500A TO 500I AND INSTALLED RT Z-ANGLE REPAIR FROM STA 500A TO 500I, ALL IAW SRM 53-00-53-2R-5.  APPLIED CIC IAW SRM 53-00-53-2R-5 STEP 4N P/N 143A7501-188.
